RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1139–1140 (Mi de9986)  

Short Communications

Criteria for dangerous and safe boundaries of stability domains for second-order equations with delay

L. Z. Fishman

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (345 kB)

English version:
Differential Equations, 1999, 35:8, 1157–1159

Bibliographic databases:
UDC: 517.929.4
Received: 26.06.1997

Citation: L. Z. Fishman, “Criteria for dangerous and safe boundaries of stability domains for second-order equations with delay”, Differ. Uravn., 35:8 (1999), 1139–1140; Differ. Equ., 35:8 (1999), 1157–1159

Citation in format AMSBIB
\Bibitem{Fis99}
\by L.~Z.~Fishman
\paper Criteria for dangerous and safe boundaries of stability domains for second-order equations with delay
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1139--1140
\mathnet{http://mi.mathnet.ru/de9986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741642}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1157--1159


Linking options:
  • http://mi.mathnet.ru/eng/de9986
  • http://mi.mathnet.ru/eng/de/v35/i8/p1139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019